A result on the well posedness of the Cauchy problem for a class of hyperbolic operators with double characteristics
Rendiconti del Seminario Matematico della Università di Padova, Tome 93 (1995), pp. 87-102
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1995__93__87_0,
author = {Petrini, Milena},
title = {A result on the well posedness of the {Cauchy} problem for a class of hyperbolic operators with double characteristics},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {87--102},
year = {1995},
publisher = {Seminario Matematico of the University of Padua},
volume = {93},
mrnumber = {1354351},
zbl = {0836.47037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1995__93__87_0/}
}
TY - JOUR AU - Petrini, Milena TI - A result on the well posedness of the Cauchy problem for a class of hyperbolic operators with double characteristics JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1995 SP - 87 EP - 102 VL - 93 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1995__93__87_0/ LA - en ID - RSMUP_1995__93__87_0 ER -
%0 Journal Article %A Petrini, Milena %T A result on the well posedness of the Cauchy problem for a class of hyperbolic operators with double characteristics %J Rendiconti del Seminario Matematico della Università di Padova %D 1995 %P 87-102 %V 93 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1995__93__87_0/ %G en %F RSMUP_1995__93__87_0
Petrini, Milena. A result on the well posedness of the Cauchy problem for a class of hyperbolic operators with double characteristics. Rendiconti del Seminario Matematico della Università di Padova, Tome 93 (1995), pp. 87-102. http://geodesic.mathdoc.fr/item/RSMUP_1995__93__87_0/